On the Existence of Positive Solutions of Fourth-Order Ordinary Differential Equations

Ma Ruyun, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

165 Scopus citations

Abstract

We study the existence of positive solutions of the equations [formula omitted] with either y(0)=y(1)=y”(0)=y”(1)=0 or y(0)=y'(1)=y”(0)=y”(1)=0. We show the existence of at least one positive solution if f is either superlinear or sublinear by a simple application of a Fixed Point Theorem in cones.

Original languageEnglish (US)
Pages (from-to)225-231
Number of pages7
JournalApplicable Analysis
Volume59
Issue number1-4
DOIs
StatePublished - Jan 1 1995
Externally publishedYes

Keywords

  • existence
  • fourth-order ordinary differential equation
  • positive solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Existence of Positive Solutions of Fourth-Order Ordinary Differential Equations'. Together they form a unique fingerprint.

Cite this